# SDR IPXA2024071976402

- Difficulty date: July 12, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 71,339 hours, 24,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56518146T565
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE BULK CARGO COMPARTMENT RIGHT AREA STA 1578 RBL 60.  REMOVED DAMAGE PARTS I.A.W SRM 51-40-02-0G REV.89. INSTALLED NEW PARTS I.A.W SRM 51-40-02-0G REV.89 AND BOEING DWG NO:146T5650 SH 5 REV.C. I.A.W AMM 25-59-01-404-019 REV 142 INSTALLED MAIN DECK CARGO DADO PANEL. I.A.W AMM 53-01-06-400-801 REV 142 INSTALLED FLOOR PANEL, PANEL NO:252YFF. I.A.W AMM 25-57-05-404-006 AND AMM 25-58-04-404-015 REV.142 REMOVED MAIN DECK CARGO HANDLING.
